Journal of Mathematical Biology

(as bibtex)

216 references. 1974-2005

Volumes

  • 1974. Volume 1. Issues: 2
  • 1975. Volume 2. Issues: _
  • 1976. Volume 3. Issues: _
  • 1977. Volume 4. Issues: 1 , 4
  • 1977. Volume 5. Issues: 1 , _
  • 1978. Volume 6. Issues: 4
  • 1979. Volume 7. Issues: _
  • 1979. Volume 8. Issues: 2
  • 1980. Volume 9. Issues: 1 , 2
  • 1980. Volume 10. Issues: 2 , 3
  • 1981. Volume 11. Issues: 2 , _
  • 1981. Volume 12. Issues: _
  • 1981. Volume 13. Issues: 1 , 2
  • 1982. Volume 14. Issues: _
  • 1982. Volume 15. Issues: 1 , 3 , _
  • 1983. Volume 17. Issues: 1
  • 1983. Volume 18. Issues: _
  • 1984. Volume 19. Issues: 2 , _
  • 1984. Volume 20. Issues: _
  • 1984. Volume 21. Issues: 1 , _ , _
  • 1985. Volume 22. Issues: _
  • 1985. Volume 23. Issues: 3 , _ , _
  • 1986. Volume 24. Issues: _ , _
  • 1987. Volume 25. Issues: _
  • 1988. Volume 26. Issues: 2 , 6 , _
  • 1989. Volume 27. Issues: 6 , _
  • 1990. Volume 28. Issues: 1 , _
  • 1990. Volume 29. Issues: _ , _
  • 1991. Volume 30. Issues: _ , _
  • 1993. Volume 31. Issues: 2 , 8 , _
  • 1993. Volume 32. Issues: _ , _
  • 1994. Volume 33. Issues: _ , _
  • 1996. Volume 34. Issues: 8 , _
  • 1996. Volume 35. Issues: _
  • 1997. Volume 36. Issues: 1 , 3 , 5 , _
  • 1998. Volume 37. Issues: 1 , 2 , 4 , _
  • 1998. Volume 38. Issues: 3 , _
  • 1999. Volume 39. Issues: 4 , 5
  • 2000. Volume 40. Issues: _
  • 2000. Volume 41. Issues: 1 , 3 , 5
  • 2001. Volume 42. Issues: 2 , _
  • 2001. Volume 43. Issues: 4 , 5 , 6 , _
  • 2002. Volume 44. Issues: 3 , 4 , 5 , 6
  • 2002. Volume 45. Issues: 1 , 4 , 5
  • 2003. Volume 46. Issues: 1 , 3
  • 2003. Volume 47. Issues: 4 , 6
  • 2004. Volume 48. Issues: 1 , 2 , 3 , 4 , 6
  • 2004. Volume 49. Issues: 1 , 5 , 6
  • 2005. Volume 50. Issues: 1 , 2
  • Recent Articles